How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7313
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Female 76. Rheumatoid arthritis medication penicillamine (Distamine).

Resolved Question:

Female 76. Rheumatoid arthritis medication penicillamine (Distamine). Waking up to 10 times a night with need to empty bladder but only a very small amount each time Causing distress and extreme fatigue to her and her carer is exhausted.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome.There can be few reasons of increased urination and incomplete emptying. Fore most cause is urinary tract infection. I would suggest you need to get her urinary culture and sensitivity along with routine examination to have exact diagnosis. Antibiotics would be suggested according to test results. Secondly diabetes can cause polyuria so her blood glucose level need to be checked. So the best move is to take her to the doctor for complete check up and treatment accordingly.
Expert:  Dr Uzair replied 1 year ago.
Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Dr Uzair and 4 other Medical Specialists are ready to help you

Related Medical Questions